On the existence of steady-state carrier distributions in semiconductors. (English) Zbl 0562.35022

Probleme und Methoden der Mathematischen Physik, 8. Tag., Karl-Marx-Stadt 1983, Teubner-Texte Math. 63, 76-82 (1984).
[For the entire collection see Zbl 0539.00019.]
A system of nonlinear boundary value problems is considered that has been suggested as a model for the description of steady state carrier distribution in a semiconductor. The paper’s aim is to extend earlier existence results by other authors by taking into account recombination as well as the dependence of the carrier mobility on the magnitude of the electric field and on the net impurity density of the semiconductor. The proof relies on the maximum principle and makes use of Leray-Schauder degree methods.
Reviewer: R.Picard


35G30 Boundary value problems for nonlinear higher-order PDEs
35Q99 Partial differential equations of mathematical physics and other areas of application
78A55 Technical applications of optics and electromagnetic theory


Zbl 0539.00019